# SDR HYIA01042018001

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 31,489 hours, 15,075 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 12,484 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT NACELLE OB FITTING WAS FOUND TO BE CRACKED AT THE LWR PORTION OF THE IB LEG WHILE PERFORMING INTIAL NDT (HFEC) TO SATISFY REQUIREMENT OF TEXTRON SID 57-10-16.  THE FITTING DOES NOT APPEAR TO BE CORRODED OR OTHERWISE DAMAGED AND THERE DO NOT APPEAR TO BE INSTALLATION OR WORKMANSHIP FLAWS.  THE CRACK LOCATION AND SIZE ARE CONSISTENT WITH OTHERS WE HAVE IDENTIFIED WITH LIGHTED BORESCOPE TECHNIQUE (MEL54-02R2) TO SATISFY REQUIREMENT OF AD2017-10-09 BUT THIS CRACK WAS NOT IDENTIFIED VISUALLY; LAYERS OF PRIMER PREVENTED PREVIOUS DISCOVERY WITH VISUAL TECHNIQUE. THE FITTING WAS INSTALLED ON 12/07/2007 AS A PORTION OF SERVICE KIT SK402-47B (LOWER WING SPAR CAP MODIFICATION) AND HAS BEEN IN SERVICE FOR 12484.3 HOURS. THE FITTING WILL BE REPLACED WITH NEW OEM PART.
